# SDR HEEA078163

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 935 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406040500119
- Part serial: A1790
- Condition: Leaking
- Location: Support
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT SEAL IS LEAKING.
